Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have puss and blood with BM and my gut is filled and bloated.

I have severe food allergy to corn and yeast. The allergies cause both constipation and loose stools in waves until the allergen leaves my digestive tract . I now have puss and blood with BM and my gut is filled and bloated with putrid gas that is suffocating and blinding in intensity. I have waited three months and the allergen is out of my system but I fear that damage has been done. I still have the puss and blood with BM and now when I pass/break wind. What do you think ?
Asked On : Fri, 29 Jan 2010
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Get a stool test done..i feel it is much more than corn and yeast that is the might be having other problems like worms in intestines, and bleeding due to gastritis...get a gastro checkup done and see what is exactly a food allergen test if you doubt that foo dis the cause, and avoid the foods that are detected to be allergic for you in this test.

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor